`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Non-autonomous stochastic evolution equations in Banach spaces of martingale type 2: Strict solutions and maximal regularity
Pages: 4507 - 4542, Issue 8, August 2017

doi:10.3934/dcds.2017193      Abstract        References        Full text (482.6K)           Related Articles

Tôn Việt Tạ - Center for Promotion of International Education and Research, Faculty of Agriculture, Kyushu University, 6-10-1 Hakozaki, Higashi-ku, Fukuoka 812-8581, Japan (email)

1 P. Acquistapace and B. Terreni, A unified approach to abstract linear nonautonomous parabolic equations, Rend. Sem. Mat. Univ. Padova, 78 (1987), 47-107.       
2 Z. Brzeźniak, Stochastic partial differential equations in M-type 2 Banach spaces, Potential Anal., 4 (1995), 1-45.       
3 Z. Brzeźniak, On stochastic convolution in Banach spaces and applications, Stochastics Stochastics Rep., 61 (1997), 245-295.       
4 G. Da Prato and F. Flandoli, Pathwise uniqueness for a class of SDE in Hilbert spaces and applications, J. Funct. Anal., 259 (2010), 243-267.       
5 G. Da Prato, F. Flandoli, E. Priola and M. Röckner, Strong uniqueness for stochastic evolution equations in Hilbert spaces perturbed by a bounded measurable drift, Ann. Probab., 41 (2013), 3306-3344.       
6 G. Da Prato, F. Flandoli, E. Priola and M. Röckner, Strong uniqueness for stochastic evolution equations with unbounded measurable drift term, J. Theoret. Probab., 28 (2015), 1571-1600.       
7 G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge, 1992.       
8 J. M. A. M. van Neerven, M. C. Veraar and L. Weis, Stochastic integration in UMD Banach spaces, Ann. Probab., 35 (2007), 1438-1478.       
9 J. M. A. M. van Neerven, M. C. Veraar and L. Weis, Stochastic evolution equations in UMD Banach spaces, J. Funct. Anal., 255 (2008), 940-993.       
10 J. M. A. M. van Neerven, M. C. Veraar and L. Weis, Maximal $L^p$-regularity for stochastic evolution equations, SIAM J. Math. Anal., 44 (2012), 1372-1414.       
11 J. M. A. M. van Neerven, M. C. Veraar and L. Weis, Stochastic maximal $L^p$-regularity, Ann. Probab., 40 (2012), 788-812.       
12 J. M. A. M. van Neerven, M. C. Veraar and L. Weis, Maximal $\gamma$-regularity, J. Evol. Equ., 15 (2015), 361-402.       
13 G. Pisier, Probabilistic methods in the geometry of Banach spaces, Probability and Analysis, 1206 (1986), 167-241.       
14 J. Seidler, Da Prato-Zabczyk's maximal inequality revisited. I, Math. Bohem., 118 (1993), 67-106.       
15 P. E. Sobolevskii, Parabolic equation in Banach space with an unbounded variable operator, a fractional power of which has a constant domain of definition, (Russian)Dokl. Akad. Nauk SSSR, 138 (1961), 59-62.       
16 H. Tanabe, Remarks on the equations of evolution in a Banach space, Osaka J. Math., 12 (1960), 145-166.       
17 H. Tanabe, Note on singular pertubation for abstract differential equations, Osaka J. Math., 1 (1964), 239-252.       
18 H. Tanabe, Equation of Evolution, Iwanami (in Japanese), 1975; Pitman (English translation), 1979.       
19 H. Tanabe, Functional Analytical Methods for Partial Differential Equations, Marcel-Dekker, 1997.       
20 T. V. Tạ, Regularity of solutions of abstract linear evolution equations, Lith. Math. J., 56 (2016), 268-290.       
21 T. V. Tạ, Note on abstract stochastic semilinear evolution equations, J. Korean Math. Soc., 54 (2017), 909-943.
22 T. V. Tạ, Stochastic parabolic evolution equations in M-type 2 Banach spaces, ArXiv e-prints [arXiv:1508.07340v2].
23 T. V. Tạ, Y. Yamamoto and A. Yagi, Strict solutions to stochastic parabolic evolution equations in M-type 2 Banach spaces, Funkcial. Ekvac. 26 pages (to appear).
24 M. C. Veraar, Non-autonomous stochastic evolution equations and applications to stochastic partial differential equations, J. Evol. Equ., 10 (2010), 85-127.       
25 A. Yagi, Fractional powers of operators and evolution equations of parabolic type, Proc. Japan Acad. Ser. A Math. Sci., 64 (1988), 227-230.       
26 A. Yagi, Parabolic evolution equations in which the coefficients are the generators of infinitely differentiable semigroups, Funkcial. Ekvac., 32 (1989), 107-124.       
27 A. Yagi, Parabolic evolution equations in which the coefficients are the generators of infinitely differentiable semigroups, II, Funkcial. Ekvac., 33 (1990), 139-150.       
28 A. Yagi, Abstract Parabolic Evolution Equations and their Applications, Springer-Verlag, Berlin, 2010.       

Go to top